Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a red rash on the scrotum?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 5438 Questions

default
Posted on Mon, 3 Apr 2017 in General Health
Question: I have a red rash on scrtom on on side not itching but very red an flake skin its only on one side
doctor
Answered by Dr. Albana Sejdini 3 minutes later
could be dermatitis or other type of skin infection.

Please send a photo for a more accurate assistance.

Further consultation with dermatologist advised.

All the best.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini 6 minutes later
ok
doctor
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer:
Need a few more details....

Detailed Answer:
Hi back,

Thank you for providing the requested photo.

Now, I noted the rash, but, I need to also know if :
- it is painful?
- any recent history of trauma?
- when did you noticed this rash?
- what meds you've been using so far?
- any genital discharge?

If no history of trauma recently, then, infection should be considered.

Looking forward to have the requested additional information for more specific advice.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini 13 minutes later
no pian no truma today an jock itch cream
doctor
Answered by Dr. Albana Sejdini 2 days later
Brief Answer:
Sorry for the late reply...

Detailed Answer:
Hi back,

I am so sorry for the late reply due to my XXXXXXX clinical overload.

I am just wondering if you have noticed any change after using jock itch cream (which is usually an antifungal cream)?

If no change, then, bacterial infection of the affected skin is to get treated with good personal hygiene and antibacterial cream (containing bacitracin and gentamycin).

Avoid using anti-inflammatory cream containing steroids due to side effects. Instead, can use dermatitis cream containing zinc oxide.

Let me know if you have further queries.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Gentamycin

doctor1 MD

I have micro ulcerative colitis . This causes me to have bowel movements 4-5 times a day. It has the texture of think paste and with the hemroids I have it is very difficult to clean my self. I am having severe itching and burning from the vaginal...

doctor1 MD

For the last three nights trying to sleep i have been having a lot of pain cramping and spasms in my rt thigh knee and in front of the leg and back of the leb im a back sleeper and when i elevate my legs on pillows i get pain and spasms also...

doctor1 MD

Doctor.. my son is 13 years old .. off late from the last 6 months he has been complaining of a long beeping sound im his year from time to time.. . he tells me he cannot hear properly at times and struggles to undertand what his friends are...